Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Baby having intermittent fever, vomiting after pneumonia treatment. How to get relief?

i have a son who is 4 months old. he was admitted in the hospital and there he was found infected with pneumonia . follow up treatment was given to him at the hopsital and was discharge after 3 days. after getting discharge from the hopital at home after 4 hours he has suffering from fever , which goes and comes besides this today he is vomitting and freshed two times. please help me for instant relief to him
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear
Welcome at Health care Magic,
Probably your child was discharged a little earlier, He should have stayed few days more in the hospital. Probably he is not able to tolerate the oral medicines.
Please give doses with patience, slowly in drop drop method. oral dose should be adequate as advised by your pead. Plse Keep maintain some gap in giving the different medicines.
Finally if this does not work, re consult your Paed.
Answered: Sat, 15 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor